# SDR RAIA201112190003

- Difficulty date: December 19, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,316 hours, 27,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE LT OUTBD SEAT TRACK FWD OF FRAME 24 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBD SEAT TRACK FWD OF FRAME 24.
